MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804275-38
Medical Device Problem Codes Material Separation (1562); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat the non-calcified, non tortuous diagonal coronary artery.Three guide wires and the 2.75x38 mm xience skypoint stent delivery system (sds) were all advanced at the same time through a 7fr sheath; however, there was no resistance reported.Deployment of the stent was attempted and the distal shaft separated.There was no resistance during removal.A snare was used to retrieve the distal portion of the shaft and the undeployed stent together.The lesion was re-wired and a new, same size sds was used to complete the procedure.There were no adverse patient sequela.No additional information was provided.
 
Additional Manufacturer Narrative
The device was reportedly retained by the facility.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.D9, h3: device available for eval updated from returning to not returning.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15636094
Report Number2024168-2022-10835
Device Sequence Number2724493
Product Code NIQ
UDI-Device Identifier08717648233203
UDI-Public08717648233203
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2024
Device Model Number1804275-38
Device Catalogue Number1804275-38
Device Lot Number2031141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date11/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3 UNSPECIFIED GUIDE WIRES; 7FR SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale